# SDR CA960320524

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Handle
- Condition: Req Adjustiment
- Location: L2 Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)L2 DOOR ARMING HANDLE MOVED TO DISARM DURING FLIGHT. IN FLIGHT THE HANDLE GRADUALLY RAISED AND THE SLIDE ARMED INDICATION SHOWED DISARMED. MAINTENANCE ACTION INVOLVED ADJUSTING TENSION ON ARM/DISARM C ABLE, ADJUSTED PROXIMITY SWITCH TARGET AND OPERATIONALLY CHECKED.
